I take it in the evening and wake up with these symptoms. The nausea also occurs before bedtime too. My mom in law said my nerves are going crazy so I take my Ativan to calm down. How long will all this last? Not sure if I should stick it out or stop?
I'd give the prescribing doctor a call and let them know what is happening. They should know all the meds you are taking also. I have taken Zoloft in the past and did not have any of these problems in the start up phase, but, some of them when coming off. It is very unpleasant, but was prescribed for some reason. See what the doc says. Hopefully this will be short term, or could be something else entirely. Good luck, be well as can be...
Are you having something to eat when you take it? I found that I needed to make sure I had enough in my stomach and take it at meal time or I was very nauseated.
The loose stools will settle after a bit. It took 3 1/2 weeks for me but I have IBS and the shaking settled after about 10 days.
Zoloft can make the nerves worse for the first bit but it works fairly quickly for most people so hang in there and it will get better soon.
How long did you have these symptoms? I started it yesterday and am experiencing all this plus more. This is my second anti depressant med and anxiety that make have these symptoms
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Nov 2009 • 1 answer
Updated 20 Jan 2014 • 5 answers
Updated 21 Nov 2016 • 1 answer
Updated 16 days ago • 2 answers
Updated 10 Dec 2018 • 1 answer